Աստղաֆիզիկա =Астрофизика =Astrophysics

New M-type variables in Galactic dark clouds

Melikian, N. D. and Magnan, C. and Sarkissian, J. M. and Karapetian, A. A. (2003) New M-type variables in Galactic dark clouds. Աստղաֆիզիկա, 46 (1). pp. 17-26. ISSN 0571-1712

[img]
Preview
PDF
Download (1555Kb) | Preview
    Item Type: Article
    Additional Information: Новые M-переменные в галактических темных облаках.
    Uncontrolled Keywords: Меликян Н. Д., Маньян К., Саркисян Дж. М., Карапетян А. А.
    Subjects: Q Science > QB Astrophysics > Stars
    Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 17 Jun 2013 13:23
    Last Modified: 18 Jun 2013 14:07
    URI: http://astro.asj-oa.am/id/eprint/612

    Actions (login required)

    View Item